# SDR SWAA2021040729233

- Difficulty date: November 10, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT STA 540 BL0 -LBL25 UNDER PANEL 231UF IS CRACKED / REMOVED AND REPLACED CABIN FLOOR PANEL BREAK AT STA 540 BL0 - LBL 25 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A0060 REV A APPLIED CIC IAW AMM 51-21-91-620-802
